|Product Benefits||Cold,Cough Suppressant,Decongestant|
|Age Range (Description)||Adult|
About this item
- 24-count of Tylenol Cold + Flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold
- This severe cold & flu medicine helps relieve headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
- Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
- Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
- From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
Experience temporary relief from sore throat, headache, nasal congestion, cough, and other cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. These powerful medicine caplets tackle cold and flu symptoms by clearing congestion, quieting coughs, and relieving head and body aches. They also temporarily reduce fever and help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Each caplet contains 325 milligrams of the pain reliever and fever reducer acetaminophen and 10 milligrams of the cough suppressant dextromethorphan HBr. Each pill also contains 200 milligrams of the expectorant guaifenesin and 5 milligrams of the nasal decongestant phenylephrine HCl. From the #1 doctor-recommended pain relief brand, this severe cold and flu medicine is suitable for adults and children 12 years and older for effective multi-symptom relief.